Jump to content
CrazyBoards.org

melissaw72

Member
  • Posts

    39,776
  • Joined

  • Last visited

Everything posted by melissaw72

  1. I'm also on Klonopin, 0.5 mg 3x/day, and I've been on this dose for awhile now. And it definitely helps with anxiety, as well as agitation and irritableness.
  2. I agree with @jt07 ... best by shot. Also, FWIW ... My stomach doesn't have the intrinsic factor, which is needed to absorb B12, and any B12 supplements (pill kinds) won't absorb no matter what. Which is why I need the shot, because it goes directly in my muscle, and doesn't involve my stomach.
  3. My delusions started out of the blue. I had been under extreme stress, and I was home one day and "someone" thought to me and I answered the question out loud. Then I realized no one was there. And that was when things started. Eventually the voices became audible, and right after I became delusional. I didn't tell pdoc at that time, and when I switched pdocs, I didn't even tell him for a few years. When I had finally had it with stuff, I admitted it to pdoc, got put on meds, etc. The thing that I didn't realize at the time, was that because I didn't get early treatment, it was harder to get treated for everything going on. If I'd told pdoc about it earlier on, I might be in a different place now than I currently am. Had I got treated right away, I think that the voices and everything would not be ingrained like they are now. I agree with @aura that you might want to bring this up with you tdoc.
  4. I used to be on Beyaz, and I didn't have mood problems other than what I already was having. It didn't destabilize my mood.
  5. I started this topic because it was what helped me. I just put it out there, like a FWIW, is all. It wasn't a recommendation to anyone. I started a new post to write it. I also said that it is 1 hour long, but that after a little while you'd get the idea. I also didn't say anyone had to listen to it. Like I was saying, I just put it out there. Apologies. I should have included "for me" ... that was my fault. I'm sorry for that. And like I was saying above about it taking an hour to listen to, I specifically said: It did help me to listen to it. It might not for everyone, but it did for me. YMMV.
  6. Klonopin since 1995, xanax since 2001. Doses frequently changed ... actually it depended on the DR as to what they wanted to do.
  7. @The Hitcher Good luck with everything in the hospital ... I hope it all works out for you!
  8. I did and am currently doing fine on it. I didn't have any side effects, but seeing that you have panic and anxiety disorders, IMO you should be careful to watch out for increased panic and anxiety. Wellbutrin can do that to some people. It didn't effect my eating. I think it is possible that wellbutrin can help with a return of interest with things, but YMMV on that. Personally I am on IR and that kind works best for me. When I was on SR, it didn't do anything for me. Again though, YMMV.
  9. Idk the answer to this. I really don't know much about it, so I looked it up, and found this: http://www.drugsdb.com/rx/lamictal/lamictal-drug-interactions/ I hope this helps!
  10. Me too. I can empathize with what you are dealing with. Falling asleep is 99% fine for me, but waking up a couple hours after, then in chunks of sleep, each time waking up. I wish I could sleep a full night!
  11. When my pdoc was looking into for me, I could stay on meds ... it was my diagnosis that made all the difference. I couldn't have the infusions because of my Dx of SZA. I'm not sure which other diagnoses that restrict you/allow you to have the infusions done.
  12. IIRC, it didn't effect my BP (I was not SZA back then) ... I might have felt a little revved up, but not enough that it sticks out in my mind. I had gotten a steroid shot for sciatica.
  13. Something to think about is that not everyone gets the side effects you hear about and that the DR tells you about. I'm currently on wellbutrin, and I had no side effects except that it helped me so much in keeping me awake and not groggy all day, and always falling asleep. I mean some people do have side effects, and some people have to be careful if they have mania/anxiety (wellbutrin can make some people's mania/anxiety worse), but overall IMO it is a good med. I hope you get an appt this week. If none are available I'd ask about going on a cancellation list, and/or you calling the office every day to see if there are any cancellations. Sleep well!
  14. No problem July is a ways away ... could you get an earlier appt? I'd really consider that, especially since you seem to be (from what you write) getting worse. It would really suck if you got more worse by July ... IMO it is easier to treat when you can nip it in the bud. Why would your pdoc be mad about not adding the wellbutrin? Was it prescribed and you didn't start it? Why did he want you off of effexor? (Idk much about effexor, other than to ask why he wanted you off of it). I'm sorry if I missed this, but do you have other dx as well?
  15. I'm really sorry this happened. I can relate to this but in terms of after high school (ie 5, 10, 15 etc year reunions). I wrote to the class president to tell him I couldn't be there and said why ... at the time I was bipolar with anxiety problem, etc, as well as medical reasons. And I said I was sorry I couldn't make it. After that, I have not been invited for one class reunion. I felt like a loser too. The way I handled it was at first I was really angry and hurt, but over the years I was like 'to each his own' and thought how it was their loss. Down the road I thought how I was glad I never went to any because back then my MI wasn't really under control (I was on meds, but not stable), and who knows what I would have said. Back then I didn't know how to explain what I was doing in life, the MI, etc. very well. Point being that when I look back at things, I could care less about them now, and in the end glad I never went. It wouldn't have been worth it. And now, it doesn't bother me one bit. Cheese, you are definitely not a loser. Look how far you've come, and you are continuing to work hard at your MI and everything else you are working at. It isn't like you stopped your meds ... you are really trying your best, which is the best you can do. You can't do better than your best.
  16. I would definitely let your pdoc know all of this, especially since it seems to be getting worse. When do you see pdoc next?
  17. Yes, I would definitely bring this up with your DR. Be honest about all of it. The longer you wait to get treatment for it, the more it becomes ingrained (IME this has happened to me), and because I waited a few years to tell my pdoc, everything had become so ingrained that ie, if a voice /person thinking to me asks a question, I immediately answer it, as if I was in a conversation. I isn't real, but I am just so used to doing it, it just happens now. Had I been honest earlier on, I think everything would be happening on a lesser scale now for me, and might not have become ingrained. So definitely tell your pdoc about all of this. And be very honest. Your pdoc can't help you otherwise.
  18. So true! That was a nightmare when I was not medicated. I agree with @Wonderful.Cheese about seeing a pdoc or therapist (if not already), and are you on meds to help?
  19. I have never had a problem with this. As long as you have a prescription for it, they can fill it ... the only thing though is you might need a prior auth before it can be filled. That is the only thing that has ever gotten in the way of prescribing any of my meds, including the 2 benzos. But the PAs have all been approved. YMMV though. FWIW ... I use CVS for my pharmacy.
  20. For me it was. That and hearing other things that weren't there, especially people talking to me.
  21. Same with me ... I can stay on track with one thing and can focus on that one thing ... more concentrated focusing, not being able to stop. But if I get distracted to other stuff it becomes harder to focus.
  22. Idk if it is related either, but I looked at your sig and you take klonopin PRN and zyprexa (for mania). Just a thought, is that when you feel that headache coming on, before the mania, I (personally) would immediately take a zyprexa, then a klonopind if needed ... that might avoid the mania all together. Just IMO.
  23. I can relate to this. I'm sorry it happened. It is a very uncomfortable feeling. IME with this, when it happens it means I am anxious or nervous or something like that. And thinking back on it (later on after it is over) doesn't help because the feeling of heart fluttering will come back. And then it seems like it never goes away ... in time it will, but for awhile after it will happen, just a little less at a time. If it is "just" nerves though, the feeling will go away after whatever it is is done and over with. What helps to get through it ... time. Or ... the next time I interact with that person, and we talk about whatever, and there is no heart flutter, sometimes the heart flutter will stop. Other times some xanax, klonopin. But over time it will lessen for me. I know that might not help (and I am sorry if it doesn't), but it is IME. Does your pdoc know what is going on? I think it would be worth bringing up with pdoc about the abilify. (bold) I would definitely tell your pdoc what you wrote here (in bold).
×
×
  • Create New...